Doctor insights on:
DEPO PROVERA (medroxyprogesterone): I assume that you are talking about DEPO-PROVERA contraceptive injection. Coming off of DEPO is not complicated. If you are switching to another form of contraception you do not need to wait to switch over. If you are discontinuing t Depo-Provera in hopes of getting pregnant then you really need to plan ahead as Depo-Provera has a lingering effect and may cause a delat in resuming Normak menses ...Read moreSee 1 more doctor answer
NO SEX FOR 1 WEEK...: ...UNLESS USING A BARRIER METHOD TOO UNTIL THEN... http://beforeplay.org/2013/12/how-long-after-i-get-on-birth-control-is-it-safe-to-have-sex/ ...Read more
Give it time: It may take some time for your body to get regulated to being off the depo shot. In time, your natural hormones and cycle should return, making it easier for you to get pregnant. ...Read more
Normal: Quite normal as long as there is no odor, irritation, or change of color. ...Read more
Are you referencing: ...someone's age or a particular result of a lab value here? ...Read more
3 months from July 2: see aboveGet a more detailed answer ›
Period. : Your period returns or you have passed the 5-6 month time point since the injection. ...Read more
No: No it does not.Get a more detailed answer ›
How long does depo stay in your system? It's gonna be a year in this December since I had the last shot
6months to one year : It takes 6months to one year ,so don’t worry you will get your periods ...Read more
I have been off depo for about 4yrs now and i took it for 3yrs could taking depo for that long hurt my chances at having kids?
See OB: Discuss this with your OB. You need to be evaluated with some lab tests and good general exam. There are meds which can be used to help you ovulate. Good luck. ...Read more
I had d&c in may and then got depo in july and haven't had a pierod yet when will the depo be out my system or when will I have a pierod ?
Amenorrhea: depo just like birth control can cause post pill amenorrhea for up to a year after you stop it. Depo lasts about 12 weeks or so. So, if your last injection was in july it should be gone currently. There may be other things going on and I would check a pregnancy test as well. Just to be safe I would have your doctor check your thyroid level and offer you a different birth control. ...Read more
I took the Depo for 5 months and i'm not taking it anymore. i now have one month left of my Depo but i feel like its wearing off. Symptoms?
Effective for3months: Depo shot is effective for three months and you can not feel it wearing off,You want to take it no more.So jus let it go and do nothing Expect no symptoms ...Read more
I've been on Depo since I was 16 in 2012 , I am 19 now. I was supposed to been got my last shot June 19th of this year but I wanted to get off them?
Birth control: Well, if you missed/skipped your June shot, you are now fertile so make sure you use some form of contraception (preferably two) when engaging in sex to minimize risk for pregnancy (assuming you're not currently ready) & sexually transmitted diseases. Consider oral contraceptives w/less risk of bone issues w/long term use, unlike Depo-Provera. Check out birth control options @ http://goo.gl/aPfzt5 ...Read more
How long after stopping depo should you return to normal? It's been a year now, but am on pill. So I haven't had a natural cycle on my own without BC
Hello! I've been on the depo 6 months now and I am due for my shot in a week. I've been feeling very weird lately and I'm hoping you can help me out?
Help you do what?: I am not sure what you are requesting help to do. Perhaps, you can reformulate your question. ...Read more
I' started depo at the end of January like a month later my bf cummed inside me on two consecutive nights now I'm feeling light headness thick brown d?
My boyfriend and i rubbed our "parts" together and i have been worrying about it since it happened, even though i am on depo. i am younger and a virgi?
I had my baby on de 8/04/2015 with c saction and i had a depo injection on the 10 of the same month... when do i have to have my second injection agai?
Very Common: Depo-provera is very effective but notorious for causing abnormal bleeding. Up to 80% irregular bleeding with the first shot. However, it also causes light or absent bleeding (amenorrhea) with subsequent doses. Up to 50% stop menses after their second shot. So if it's your first dose, hang in there. Transient hair loss, weight gain, and depression are also common symptoms you should look for. ...Read more
Not enough info...: I'm assuming you're referring to Depo-Provera since there are many "Depo" drugs. As for garcinia, there's not enough known about this plant to give any meaningful information re possible interactions (http://www.webmd.com/vitamins-supplements/ingredientmono-818-GARCINIA.aspx?activeIngredientId=818&activeIngredientName=GARCINIA). Better to ask your Family Doc for suitable options to reach your goal ...Read more
Just give it time: It takes a while for your cycle to return to "normal" after being on depo-provera. Most likely, your ovulation will continue while on depo-provera and after stopping it. You may have some vaginal spotting and bleeding off and on, so be prepared for that. Most importantly, be sure to use a backup method of birth control, as you can become pregnant. Talk with your doctor and be healthy! ...Read more
See below: You'd have to assume that you could become pregnant almost immediately after missing your last shot. ...Read more
Please Clarify: Thank you for letting us know that. But, you do not have a question here. It sounds, though, that you are having a normal experience. ...Read more